# SDR 2000UALA00413

- Difficulty date: July 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 31,892 hours, 9,584 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Deployed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR  SLIDE WAS INADVERTENTLY DEPLOYED.  *S/D*  SLIDE INADVERTENTLY BLOWN BY CONTRACT CLEANERS.
